# SDR CA990728046

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Propeller: Rotol R333482F12
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearings
- Part number: K271B200EL
- Condition: Unapproved
- Location: Fan Motor
- Component: Dynamicair, M4941Z1A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNAPPROVED BEARINGS.
